# SDR MASA2012041234684

- Difficulty date: April 12, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 38,417 hours, 40,352 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2760,  RETURNED TO FIELD DUE TO HYD SYS 1 FLUID LOSS.  UPON ARRIVAL, THE INDICATION WAS 0 PERCENT.  INSTALLED FLEX LINE.
